MathSciNet Relay Station
MathSciNet bibliographic data
MR1213521 53C40 (53C42 58G25)
Alencar, H.; do Carmo, M. Hypersurfaces of constant mean curvature with finite index and volume of polynomial growth. Arch. Math. (Basel) 60 (1993), no. 5, 489–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement